# SDR P5CA2018080600178

- Difficulty date: August 4, 2018
- Submitted: August 6, 2018
- Operation: Air carrier
- Aircraft: N416MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 32838
- Aircraft time: 69,845 hours, 11,489 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 720, STRINGER 9R,  TENSION TIE FWD CHANNEL RADIUS FOUND CRACKED,  0.25 INCH.  THE TENSION TIE FWD CHANNEL WAS REPAIRED IAW SRM 53-20-30-2R, REPAIR 1.
